uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Bounds for perpetual American option prices in a jump-diffusion model
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
2006 (English)In: J. Appl. Probab., Vol. 43, no 3, 867-873 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2006. Vol. 43, no 3, 867-873 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-22507OAI: oai:DiVA.org:uu-22507DiVA: diva2:50280
Available from: 2007-01-18 Created: 2007-01-18 Last updated: 2016-05-02

Open Access in DiVA

No full text

Authority records BETA

Ekström, Erik

Search in DiVA

By author/editor
Ekström, Erik
By organisation
Department of Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 365 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf